# SDR SWAA2024070509337

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 11,807 hours, 5,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AFT AND R/H INOP<[01] REMOVED AND REPLACED R/H MID AFT EMERGENCY EXIT BATTERY CHARGER ASSY AND BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD
